# SDR LR7A2020100502529

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 398852
- Condition: Corroded
- Location: Bs 593
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CENTER WING LT AND RT LOWER AFT PANELS CORRODED AT FS 593, CWS58L AND CWS58R AT DRAIN FITTING ATTACHMENT WL 256.5.  REPAIRED IAW LAC MEA 382-57-19-167.  NR 6091.
